# SDR 2007UALA05346

- Difficulty date: December 30, 2007
- Submitted: January 10, 2008
- Operation: Air carrier
- Aircraft: N493UA
- Make and model: Airbus A320-232
- Aircraft serial: 1821
- Aircraft time: 18,317 hours, 8,133 cycles
- Engine: Iae V2527A5
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Computer
- Part number: 66642023
- Condition: Faulty
- Location: Window Heat
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

CAPTAIN'S FWD SIDE WINDOW HOT TO THE TOUCH, F/O NORMAL - NO SUN.  WINDOW HEAT COMPUTER MALFUNCTION.  REPLACED WINDOW HEAT COMPUTER, WINDOW OPERATES NORMALLY.
